# SDR RAIA2020012390002

- Difficulty date: January 9, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 35,760 hours, 32,037 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON TO PCA ATTACHMENT BRACKET HAS OVERSIZED HAT BUSHING HOUSING (ELONGATED HOLES)-          AILERON REMOVED TO FACILITATE MAINTENANCE. REMOVEDAND REPLACED LH AILERON PCA FITTING. REINSTALLED LH AILERON, OPERATIONAL CHECK AND DEFLECTION CHECKS GOOD.
